I have been using Xalatan for the last 6 months for my eye pressure which was 23 and now is around 17.
Over the last 3-4 weeks I have eye pain in one of the eyes, consistent dull ache. I visited my Optho and had eye dilated and checked and everything looks fine. He changed the drops to Travatan. But the pain is still present after using travatan for like 2 weeks. What else can be the cause? What else should I try to find out?
If it was your eye drops I would expect it to be both eyes. Plus its an uncommon side effect of the drops. Plus dry eyes are more prone to cause the eye to feel dry, irritable, sandy, like wind was blowing on them and not a deep pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.